# SDR 95ZZZX3321

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1046V
- Make and model: Cessna TU206F
- Aircraft serial: U20602418
- System (JASC): 5700 · Wing Structure
- Part: Nut
- Part number: NAS679A5
- Condition: Broken
- Location: Wing Lift Strut
- Part time: 2,126 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION WHEN LOWER LIFT STRUT FAIRINGS WERE REMOVED, SEVERAL PIECES OF BROKEN NAS679 NUTS FELL OUT.  INSPECTION OF REMAINING NUTS REVEALED SEVERAL CRACKED NUTS.  WHEN NUTS WERE REMOVED FOR REPLACEMENT, SOME BOLTS FELL OUT.  SUSPECT CAUSE IS BAD BATCH OF NUTS FROM MANUFACTURER.  RECOMMEND ONE TIME AD REQUIRING REPLACEMENT OF NUTS AND BOLTS WITH BOLTS AND NUTS USED ON LATER CE 206 MODEL ACFT.  P/N NAS464P5A27 BOLT AND P/N MS 21042L5 NUT.
